首页    期刊浏览 2025年02月27日 星期四
登录注册

文章基本信息

  • 标题:A new class of travelling wave solutions for local fractional diffusion differential equations
  • 本地全文:下载
  • 作者:Ziyue Shi ; Wei Qi ; Jing Fan
  • 期刊名称:Advances in Difference Equations
  • 印刷版ISSN:1687-1839
  • 电子版ISSN:1687-1847
  • 出版年度:2020
  • 卷号:2020
  • 期号:1
  • 页码:1-15
  • DOI:10.1186/s13662-020-2500-y
  • 出版社:Hindawi Publishing Corporation
  • 摘要:In this paper, we investigate a 3-D diffusion equation within the scope of the local fractional derivative. For this model, we establish local fractional vector operators and a local fractional Laplace operator defined on Cantor-type cylindrical coordinate and Cantor-type spherical coordinate, respectively. With the help of the spherical symmetry method based on those operators, we obtain exact traveling wave solutions of the 3-D diffusion equation. The results reveal that the proposed schemes are very effective for obtaining nondifferentiable solutions of fractional diffusion problems.
  • 关键词:Time-space fractional diffusion equation ; Local fractional derivative ; Cantor-type cylindrical coordinate ; Traveling wave ;
国家哲学社会科学文献中心版权所有